# SDR SWAA2022080125651

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT 2022-372926 / [01] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 143A0080 REV-;[02] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 143A0080 REV-.. RII ITEM
